Open Access
2013 Interpolation Methods for Stochastic Processes Spaces
E. Nursultanov, T. Aubakirov
Abstr. Appl. Anal. 2013(SI26): 1-12 (2013). DOI: 10.1155/2013/152043


The scales of classes of stochastic processes are introduced. New interpolation theorems and boundedness of some transforms of stochastic processes are proved. Interpolation method for generously monotonous processes is entered. Conditions and statements of interpolation theorems concern the fixed stochastic process, which differs from the classical results.


Download Citation

E. Nursultanov. T. Aubakirov. "Interpolation Methods for Stochastic Processes Spaces." Abstr. Appl. Anal. 2013 (SI26) 1 - 12, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1329.60161
MathSciNet: MR3147827
Digital Object Identifier: 10.1155/2013/152043

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI26 • 2013
Back to Top